Botox Side Affects In Neck And Back

Updated
Patti Says:

My pain management Dr. Has been giving me botox injections in my neck and upper back ,as a result I am in worse pain can't move my neck ,my head wants to lean to the left,can't have anyone touch my upper back,and I have to take more pain meds. Is this a bad reaction? First it was Botox and now same type of injection but different name. I am going to refuse to get anymore. Are these bad side effects?

4 Comments

Earliest Newest Votes
1
Patti Says:

Added message:please give me an answer my upper back and neck are causing me a lot of pain. Thank you in advance!

Was this helpful? 0
2
Verwon Says:

Hello, Patti! How are you?

Yes, it sounds like you may be experiencing some bad side effects. The FDA does list that as being possible, though most people don't experience such issues.

Other side effects can include administration site reaction, rash, and numbness.

Have you had your doctor check out these issues? Are you on any other medications?

Was this helpful? 1
3
Patti Says:

Yes I take a lot of meds. Percocet 10/325, Opana Er 20,Soma 350, Terazadone 100mg,Lipitor10, benydrel ,Celexa 40,Toviaz4mg,Melatonin 10mg,Flonaze 50 mcg , Stiolto2.5mcg, Albuteral , Tylenol Extra strength Pm,Vit. D, Calcium600mg.

Was this helpful? 0
4
Patti Says:

I have not seen my Dr. until Dec.1st.I had told him about the botox causing me the same problems,and he wanted me to try another type of injection that does the exact same thing.So I am in extreme pain for another month or more.I can't take this pain much longer.

Was this helpful? 0

More Discussions:

side affects of taking 10mg of Zolpidem and 300mg of Venlafaxine

What is some of the side affects and should I be worried? With combining these drugs, and if they might be drinking also...

3 REPLIES
side effects of gabapentin off it 2 weeks with terrible side affects docs not doing much at all just me not coping and very depressed weird help

Side affects of being on gabapentin...off it 2 weeks now and have alot of really bad stuff going on..docs not helping me...

26 REPLIES
I Am 31 Year Old Female And Taking Libotryp Espazine H alf A Doze Of Arkaprop From Past 5 Years Wat Are The Side Affects

I am a 31 year old female ,and taking libotryp,espazine(1mg) and half a doze of Arkaprop at night. These medicines i am ...

1 REPLY
Nuvigil side effects Extreme neck spine back pain

I started nuvigil 1/4 of 150mg tablet or 37mg in the morning. The first two weeks were great , it was like my mind was a...

3 REPLIES
side affects and withdrawal

My husband was diagnosed with lupus in july 2007. he was put on prenisone and then in January 2008 he started on cellcep...

1 REPLY
ANDROGEL SIDE AFFECTS

HAVE BEEN USING ANDROGEL FOR ABOUT 5 MOUNTHS, AND HAVE NOTCIED A DISTINCT CHANGE IN HAIR ON MY HEAD. IT IS KNOW VERY DRY...

4 REPLIES
carbilev side affects and treatment

I have been on carbilev since January 2013., although not diagnosed with parkinsons the neurologist is treating me for i...

Citalopram and side affects?

i just stared takinh these 3 days ago, i have noticed they make me tired, shaky, dry mouth,clumsy. somewhat disorented, ...

17 REPLIES
Hydromorphone and late side affects

I have been taking a low dose Hydromorphone 2mg 3 times daily for 2 years now due to chronic pain from injuries I sustai...

3 REPLIES
Uses Of Rotoheal Tablet and side affects

I have been prescribed tab rotoheal by my orthopeadic surgeon for my fractured leg, what are the benefits & side eff...

1 REPLY